# SDR DL757953082

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N657DL
- Make and model: Boeing 757232
- Aircraft serial: 24419
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delamination
- Location: Lt Aileron
- Component: 113N710057H
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO AREAS OF DELAMINATION; ONE AREA IS 1 ACROSS AND 44 FROM THE OUTBOARD END, THE OTHER IS A .5 DELAMINATION 15 FROM THE INBD END.  ACCOMPLISHED REPAIRS PER SRM 57-60-01.  FOUND DURING SHOP VISIT FOR LEFT WING AILERON.
